# SDR 2022FA0000022

- Difficulty date: January 14, 2022
- Submitted: January 14, 2022
- Operation: General aviation
- Aircraft: N810LF
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 5,266 hours, 11,142 cycles
- System (JASC): 7170 · Engine Drains
- Part: Skin Panel
- Part number: 350A21123920
- Part serial: NA
- Condition: Chafed
- Location: Zone 200
- Part time: 5,266 hours, 11,142 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE ENGINE DECK (PN: 350A21-1239.20) IN THE FORM OF CHAFES NEAR THE
SCUPPER DRAIN. THE DAMAGE AT THE SCUPPER DRAIN WAS MEASURED TO BE 3.90” X 7.40” AND 0.014” DEEP
